Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stinging in tip of penis, what could be the reason ?

Hi I m 32, I got an sti 9 months ago, had a long course of antibiotics . I was ok for a while but then I started to get a slight stinging in the tip of my penis after sex only. So I thought it s only because of sex. My partner went away for 2weeks, so I had no sex, but then my stinging pain got worse, it is like everyday and night, I went to the gum clinic and my results came bk negative. I ve spoke to my partner who get abdominal pain after sex, but science she s been away and had no sex she has had no painor symptom. Pls help me and were can I buy antibiotics with out seeing a specialist?
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You seem to have contacted Sexually Transmiited Disease similar to GONORRHOEA.
Yes, you do need an antibiotic, which may be a Third Generation Flouroquinolone in combination with Ornidazole.
Also treat your sexual partner simultaneously. She may even use combination of vaginal pessary inserted deep into vagina once a day.
Wear a condom as a barrier protective.
Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor